# SDR SCNA20250616211

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,976 hours, 29,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGNS AND LEFT ESCAPE SLIDE LIGHT IN FWD GALLEY INOP. -  REMOVED AND REPLACED BATTERY PACK AT M1675 POWER SUPPLY. EMERGENCY LIGHS OPS CHECK GOOD.REF AMM 33-51-06.
